On Julia sets of postcritically finite branched coverings Part II-S^1-parametrization of Julia sets
Access this Article
Search this Article
We prove that for an expanding postcritically finite branched covering f, the Julia set is orientedly S<SUP>1</SUP>-parametrizable if and only if f<SUP>n</SUP> is combinatorially equivalent to the degenerate mating of two polynomials for some n>0.
- Journal of the Mathematical Society of Japan
Journal of the Mathematical Society of Japan 55(2), 455-468, 2003-04-01
The Mathematical Society of Japan